# SDR HALA2020100500098

- Difficulty date: March 11, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,774 hours, 4,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND FOUND LEFT INBOARD FLAP TRAILING EDGE DENT 4IN L, 3IN W, 1.5MM DEPTH.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR, PER A330 SRM 57-54-00.  NO FURTHER INSPECTIONS REQUIRED.
